Probabilities of landing on parallel lines, with natural coefficients of inclination
Matematičeskie zametki, Tome 38 (1985) no. 5, pp. 777-783
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_5_a16,
author = {V. V. Chichagov},
title = {Probabilities of landing on parallel lines, with natural coefficients of inclination},
journal = {Matemati\v{c}eskie zametki},
pages = {777--783},
year = {1985},
volume = {38},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_5_a16/}
}
V. V. Chichagov. Probabilities of landing on parallel lines, with natural coefficients of inclination. Matematičeskie zametki, Tome 38 (1985) no. 5, pp. 777-783. http://geodesic.mathdoc.fr/item/MZM_1985_38_5_a16/